# SDR MALA030348

- Difficulty date: July 24, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Burst
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OF FLIGHT NR 3257, HYDRAULIC CAUTION LIGHT ILLUMINATED. A NOISE SIMILIAR TO A POP OCCURED AND THE HYDRAULIC CAUTION LIGHT ILLUMINATED. MAIN ACCUMLATOR WENT TO ZERO AND HYD QTY WAS DECREASING ONLY LT MAIN RETRACTED QRH WAS COMPLETED AND HYDRAULIC PUMP WAS TURNED OFF.  HYDRAULIC QUANTITY STABILIZED, BUT MAIN REMAINED AT ZERO. DECLARED AN EMERGENCY.  MAINTENANCE FOUND UPPER LINE ON NLG ACTUATOR BURST AND LEAKING.  INSTALLED NEW LINE AND REPLACED LT AND RT SEPARATION BOLTS.  SERVICED HYDRAULIC SUPPLY AND CLEANED NLG BAY AS REQUIRED.  SEE 409 NR 168226 FOR DETAILS. ALL FUNCTIONAL CHECKS GOOD.
